# SDR DALA2022072905237

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 DELAMINATED FLAP INBOARD TRAILING EDGE BEHIND FLAP TRACK # 6 AT RH WING. CORRECTIVE ACTION: SUMMARY ON REF NRC 00407 FLAP INBOARD TRAILING EDGE BEHIND FLAP TRACK # 6 AT RH WING WAS REPAIRED PER B757-200 S.R.M. (2338907)
